# SDR DL757091044

- Difficulty date: June 16, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 71,162 hours, 33,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURRING PSV INSP FOUND BEAR STRAP AT THE FORWARD UPPER END OF THE L1 DOOR CUTOUT CRACKED. REPAIRED PER ERA 475387-14.
